Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain and numbness in the upper thigh, tingling on walking for long hours. Cause?

I am a 69 year old male in pretty good condition.I walk for about 5 miles a day . Starting out for my walk my symptom of left leg upper thigh pain is not evident. As my walk progresses especially after about an hour or so my upper left thigh begins to pain and feel somewhat numb and tingly. After returning home from my walk the symptoms gradually disappears after a short time. Sometimes the symptom reoccures while doing normal tasks around the home for a short time..
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

I have studied your case
Canal stenosis leads to burning/numb sensation and pain in your leg.
MRI may shows mild to moderate disc bulge with canal stenosis.
Due to compression of this nerve root there can be leg pain associated with it.

For these symptoms analgesic and neurotropic medication can be started.
Till time, avoid lifting weights, Sit with support to back. You can consult physiotherapist for help.
Physiotherapy like ultrasound and interferential therapy will give quick relief.
I will advise to check your vit B12 and vit D3 level.
My patients get good relief with holistic approach like pranayama, yoga, and . You can also start them.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor